Rational covariance functions for nonstationary random fields
MetadataShow full item record
Ma, Chunsheng. (2008). Rational Covariance Functions for Nonstationary Random Fields.-- Information Theory, IEEE Transactions on 54(2): 895-897.
This correspondence propose rational-type covariance functions for nonstationary Gaussian stochastic processes or random fields, which are rational functions of given variograms, typically have long range dependence, and include some stationary covariance functions as special cases.
Click on the DOI link to access the article (may not be free)